# SDR AALA202509303499

- Difficulty date: September 21, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 40,751 hours, 17,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G7 EMERGENCY PROXIMITY LIGHTS LENS ARE CRACKED. REMOVED, REPLACED, AND PERFORMED SATISFACTORY INSTALLATION TEST OF THE G7 FLOOR PROXIMITY LIGHT. PER 737-NG AMM 33-51-14.
